# SDR UALA2011072203735

- Difficulty date: July 21, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,541 hours, 10,939 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 349
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CENTER DISPLAY CTRL WENT BLANK JUST PRIOR TO PUSH.   WORKED PRIOR TO THAT.  REPLACED DISPLAY.
